Singularities and gauge-gravity duality

Das, Sumit R. (2006) Singularities and gauge-gravity duality International Journal of Modern Physics A, 23 (14-15). pp. 2201-2210. ISSN 0217-751X

Full text not available from this repository.

Official URL:

Related URL:


We describe toy models of cosmology in asymptotically AdS space-times which have natural gauge theory duals. For spacetimes containing null singularities we argue that the gauge theory provides a well defined evolution in light front time even though the gravity description does not. For models with spacelike singularities examined so far, we identify the signature of such singularities in the gauge theory. However, it is not clear whether these singularities can be "resolved".

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Co Pte Ltd.
Keywords:Cosmological Singularities; Gauge-gravity Duality
ID Code:8681
Deposited On:28 Oct 2010 11:04
Last Modified:31 May 2011 05:03

Repository Staff Only: item control page